CureZone   Log On   Join
Probiotics Cause Stringy Saliva
 
  Views: 331
Published: 31 months ago
 

Probiotics Cause Stringy Saliva


Hello everyone. Firstly, I am sorry about my English. I'm not a native English speaker. I have problem taking probiotics. Two days ago, I took probitoics in powder form in my mouth and tougue. And I immediately got thick, foamy and very stringy saliva. It doesn't go away even if I overbrushing my whole mouth. I also use antibacterial mouth wash and It doesn't help. What should I do now? I'm really worried. My saliva used to be watery.Please help me.
My oral health is really bad now. Thank you very much.

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

4.359 sec, (1)